Alert archive / Georgia / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 253, NWS Tallahassee, FL

July 5, 20154 counties in Georgia

NWS Tallahassee, FL issued this severe thunderstorm warning at Jul 5, 2015, 1:05 PM EDT for 4 counties in Georgia. It was in force for 40 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 5, 2015, 1:05 PM EDT (17:05 UTC)
Expired
Jul 5, 2015, 1:45 PM EDT
In force
40 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon

Counties Berrien County, GA, Cook County, GA, Lanier County, GA, Tift County, GA

The radar

The Moody AFB radar (KVAX), 50 km from the middle of the area, began a volume at 17:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 5, 1:08 PM EDTTSTM WND DMGAdel, GAA FEW TREES DOWN IN ADEL
Jul 5, 1:20 PM EDTTSTM WND DMG3 Ssw Nashville, GATREE DOWN
Jul 5, 1:24 PM EDTTSTM WND DMG3 Nnw Ray City, GATREE BLOWN DOWN NEAR SIRMANS RD AND HWY 129.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 5.1 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2015-07-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1478 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2015-07-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 47 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1478 J/kg
Mixed-layer CIN
-22 J/kg
Mixed-layer LCL
821 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
47 m²/s²
0-3 km storm-relative helicity
59 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KTAE 051705
SVRTAE
GAC019-075-173-277-051745-
/O.NEW.KTAE.SV.W.0253.150705T1705Z-150705T1745Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
105 PM EDT SUN JUL 5 2015

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN TIFT COUNTY IN SOUTH CENTRAL GEORGIA...
  COOK COUNTY IN SOUTH CENTRAL GEORGIA...
  BERRIEN COUNTY IN SOUTH CENTRAL GEORGIA...
  LANIER COUNTY IN SOUTH CENTRAL GEORGIA...

* UNTIL 145 PM EDT

* AT 105 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A LINE OF
  SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
  NEAR ENIGMA TO NEAR HAHIRA...AND MOVING EAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  TIFTON...LAKELAND...ADEL...NASHVILLE...SPARKS...ENIGMA...RAY
  CITY...LENOX...ALAPAHA...UNIONVILLE...PHILLIPSBURG...MEIGS...
  CECIL...ALLENVILLE...GLORY...FLAT FORD...ELDORADO...HANSELL...
  GREGGS AND LACONTE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE IMMEDIATELY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS
UNTIL THIS STORM PASSES. WIND DAMAGE WITH THIS STORM MAY OCCUR AHEAD
OF ANY RAIN OR LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER
BEFORE TAKING COVER.

&&

LAT...LON 3100 8297 3105 8352 3119 8353 3120 8351
      3127 8350 3132 8351 3133 8353 3149 8354
      3151 8339 3148 8338 3147 8315 3140 8314
      3133 8306 3128 8304 3119 8305 3118 8297
TIME...MOT...LOC 1705Z 272DEG 29KT 3146 8332 3104 8341

$$

08-LAMERS
2 follow-up statements
000 
WWUS52 KTAE 051720
SVSTAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
120 PM EDT SUN JUL 5 2015

GAC277-051730-
/O.CAN.KTAE.SV.W.0253.000000T0000Z-150705T1745Z/
TIFT GA-
120 PM EDT SUN JUL 5 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN TIFT COUNTY IS
CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3100 8297 3105 8345 3119 8346 3127 8345
      3140 8338 3140 8337 3142 8337 3147 8335
      3148 8334 3147 8315 3140 8314 3135 8309
      3133 8306 3130 8306 3128 8304 3119 8305
      3118 8297
TIME...MOT...LOC 1720Z 272DEG 31KT 3146 8320 3104 8329

$$

GAC019-075-173-051745-
/O.CON.KTAE.SV.W.0253.000000T0000Z-150705T1745Z/
COOK GA-BERRIEN GA-LANIER GA-
120 PM EDT SUN JUL 5 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 PM EDT
FOR EASTERN COOK...BERRIEN AND LANIER COUNTIES...

AT 120 PM EDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEAR
ALAPAHA TO NEAR HAHIRA...MOVING EAST AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
LAKELAND...ADEL...NASHVILLE...SPARKS...ENIGMA...RAY CITY...ALAPAHA...
MEIGS...CECIL...LACONTE...MASSEE...ALLENVILLE...NEW LOIS...COOK CO
A/P...BANNOCKBURN...TEETERVILLE...COTTLE...BERRIEN CO A/P...WEBER AND
GLORY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. WIND DAMAGE WITH THIS STORM WILL OCCUR WELL
AHEAD OF ANY RAIN OR LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER
BEFORE TAKING COVER.

&&

LAT...LON 3100 8297 3105 8345 3119 8346 3127 8345
      3140 8338 3140 8337 3142 8337 3147 8335
      3148 8334 3147 8315 3140 8314 3135 8309
      3133 8306 3130 8306 3128 8304 3119 8305
      3118 8297
TIME...MOT...LOC 1720Z 272DEG 31KT 3146 8320 3104 8329

$$

08-LAMERS
443 
WWUS52 KTAE 051747
SVSTAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
147 PM EDT SUN JUL 5 2015

GAC019-075-173-051757-
/O.EXP.KTAE.SV.W.0253.000000T0000Z-150705T1745Z/
COOK GA-BERRIEN GA-LANIER GA-
147 PM EDT SUN JUL 5 2015

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN COOK...BERRIEN AND
LANIER COUNTIES HAS EXPIRED...
    
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS
ARE STILL POSSIBLE WITH LINGERING SHOWERS AND STORMS.

LAT...LON 3100 8297 3105 8345 3119 8346 3127 8345
      3140 8338 3140 8337 3142 8337 3147 8335
      3148 8334 3147 8315 3140 8314 3135 8309
      3133 8306 3130 8306 3128 8304 3119 8305
      3118 8297
TIME...MOT...LOC 1742Z 272DEG 29KT 3146 8320 3104 8329 

$$

08-LAMERS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 10:38 AM EDT, 2 hours 27 minutes earlier.

Area forecast discussion, Jul 5, 10:38 AM EDT, 2 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1038 AM EDT SUN JUL 5 2015

.NEAR TERM [THROUGH TODAY]...

THE UPPER LEVEL +PV ANOMALY OVER TENNESSEE VISIBLE IN THE SATELLITE
IMAGERY WILL LIFT NORTHEASTWARD SLOWLY THROUGH THE DAY. A TROUGH
EXTENDING FROM THIS DISTURBANCE IN TENNESSEE WRAPS AROUND THE
SOUTHEAST ALONG THE WESTERN HALF OF THE CAROLINAS, DOWN TO CENTRAL
GEORGIA AND ALABAMA AND THEN NORTHWESTWARD ACROSS CENTRAL
MISSISSIPPI INTO ARKANSAS. SATELLITE AND RADAR IMAGERY SHOW
CONVECTION LIGHTING UP ALONG THE TROUGH THIS MORNING, TRENDING WITH
EAST-SOUTHEASTWARD MOTION. ONE AREA OF CONVECTION HAS ALREADY
REACHED OUR SOUTHEASTERN ALABAMA AND FLORIDA PANHANDLE ZONES. PLENTY
OF GULF MOISTURE IS PLACE OVER THE SOUTHEASTERN STATES TO FEED THESE
THUNDERSTORMS AND INSTABILITY IN THE SOUTH IS ALREADY PRESENT AS
WELL- WITH THE 12Z TAE SOUNDING SHOWING MUCAPE AROUND 2500 J/KG AND
MID-LEVEL LAPSE RATES AROUND 6 C/KM. THE SOUNDING ALSO SHOWS 0-6 KM
SHEAR OF 23 KTS, WHICH IS HIGH FOR OUR AREA THIS TIME OF YEAR. WITH
ALL THESE INGREDIENTS IN PLACE, WE EXPECT ANOTHER ACTIVE DAY WITH
SOME OF THESE THUNDERSTORMS PRODUCING DAMAGING WIND GUSTS AND
POSSIBLY SOME SMALL HAIL.

THESE STORMS WILL MOVE FROM WEST TO EAST ACROSS OUR AREA THROUGH THE
DAY, WITH THERE BEING SOME MODEL DISCREPANCY AS TO THE TIMING IN THE
AFTERNOON AS THESE STORMS APPROACH SOUTHWEST GEORGIA AND THE FLORIDA
BIG BEND. TEMPERATURES TODAY WILL STAY IN THE MID 80S IN SOUTHEAST
ALABAMA WITH STORMS AND HIGH CLOUD COVERAGE THROUGH THE DAY, BUT
WARM TO THE LOW 90S IN THE FLORIDA BIG BEND AND SOUTH CENTRAL
GEORGIA, WHERE STORMS WILL DEVELOP LATER IN THE DAY.

&&

.PREV DISCUSSION [637 AM EDT]...

.SHORT TERM [TONIGHT THROUGH TUESDAY]...

THE BROAD, WEAK 500 MB TROUGH OVER THE SOUTHEAST THIS EVENING WILL
GRADUALLY FILL, WITH A WEAK ANTICYCLONE DEVELOPING TO OUR WEST. AT
THE SURFACE, THE EAST-WEST ORIENTED BERMUDA RIDGE ACROSS CENTRAL FL
WILL SHIFT SLIGHTLY TO THE NORTH, WEAKENING OUR LOCAL PRESSURE
GRADIENT. WE STILL EXPECT MONDAY TO BE A WET DAY IN TERMS OF HIGH
POP, AS THE 1000-700 MB MEAN WIND WILL BE FROM THE WEST AND DEEP
LAYER MOISTURE REMAINS PLENTIFUL. OUR POP IS IN THE 50-60 PERCENT
RANGE, BETWEEN THE MOS CONSENSUS AND ECAM VALUES. ON TUESDAY THE
1000-700 MB MEAN WIND WILL BE FROM THE NORTHEAST, WHICH WILL KEEP
THE FL PANHANDLE/BIG BEND SEA BREEZE FRONTS (AND ASSOCIATED DEEP
MOIST CONVECTION) PINNED AT THE COAST. DEEP LAYER MOISTURE WILL
BEGIN TO DECREASE SLIGHTLY, AND OUR POP IS ONLY IN THE 20-30 PERCENT
RANGE. WITH THE REDUCTION IN CLOUDS AND POPS WILL COME WARMER
DAYTIME TEMPERATURES, REACHING THE MID 90S ON TUESDAY.

.LONG TERM [TUESDAY NIGHT THROUGH SUNDAY]...

STRONG DEEP LAYER RIDGING WILL BE THE DOMINANT WEATHER FEATURE
ACROSS MUCH OF THE SOUTHEAST. THIS TYPE OF LARGE SCALE WEATHER
PATTERN USUALLY CORRELATES WELL WITH ABOVE-AVERAGE HIGH TEMPERATURES
AND BELOW-CLIMO RAIN CHANCES.

.AVIATION...

[THROUGH 12Z MONDAY] SCATTERED MVFR VISIBILITIES WILL AFFECT TLH
AND VLD FOR THE NEXT COUPLE OF HOURS. BY 12Z SHOWERS AND
THUNDERSTORMS WILL BEGIN TO IMPACT DHN AND THEN ECP. EVENTUALLY,
THE STORMS WILL SWEEP THROUGH THE REGION AFFECTING ALL TERMINALS.
EXPECT AS LOW AS LIFR CONDITIONS IN THUNDERSTORMS WITH THE
POSSIBILITY OF RATHER STRONG WIND GUSTS. STORMS SHOULD CLEAR BY
THIS EVENING WITH ONLY PATCHY CIG AND VIS RESTRICTIONS OVERNIGHT.

.MARINE...

WITH THE BERMUDA SURFACE RIDGE CLOSE BY TO THE SOUTH, THIS WOULD
GENERALLY BE AN EASY FORECAST OF LIGHT ONSHORE WINDS AND LOW SEAS
FOR THE NEXT SEVERAL DAYS. HOWEVER, THERE IS A COMPLICATING FACTOR
TODAY AND IT'S A MESOSCALE FEATURE, WHICH ARE CHALLENGING TO
FORECAST. SEVERAL LOCAL AND CONUS-SCALE WRFS BRING A FAIRLY POTENT
GUST FRONT RAPIDLY EASTWARD THROUGH OUR MARINE AREA TODAY. WHILE
THEY ARE IN GOOD AGREEMENT ON THIS GENERAL SCENARIO, THEIR TIMING
DIFFERS BY A COUPLE TO SEVERAL HOURS, SO WE USED A MIDDLE-GROUND
SOLUTION. THIS MEANS MARINERS CAN EXPECT AN ABRUPT INCREASE IN
WINDS, ALONG WITH A TEMPORARY WIND SHIFT TO THE WEST AS THE GUST
FRONT MOVES THROUGH THE REGION LATE THIS MORNING THROUGH AFTERNOON.

.FIRE WEATHER...

HAZARDOUS FIRE WEATHER CONDITIONS ARE NOT EXPECTED OVER THE NEXT
SEVERAL DAYS.

.HYDROLOGY...

ALTHOUGH RAINFALL WAS FAIRLY WIDESPREAD SATURDAY, MOST OF THE
AMOUNTS WERE HALF AN INCH OR LESS. WHILE LOCALLY HEAVY RAIN IS
POSSIBLE TODAY AND MONDAY, THE PROBABILITY OF GETTING 6 INCHES OF
RAIN WITHIN 25 MILES OF A POINT IS 10 PERCENT OR LESS. THE LOCAL
RIVERS CONTINUED BELOW THEIR ACTION STAGES, AND THIS APPEARS LIKELY
TO CONTINUE FOR THE NEXT SEVERAL DAYS.

&&

.PRELIMINARY POINT TEMPS/POPS...

TALLAHASSEE   90  71  91  72  93 /  70  20  60  20  20
PANAMA CITY   87  76  87  76  88 /  80  20  40  20  20
DOTHAN        86  70  89  71  93 /  80  40  50  20  20
ALBANY        84  70  90  72  93 /  80  30  50  20  20
VALDOSTA      91  70  91  71  94 /  70  20  60  20  30
CROSS CITY    92  72  92  72  93 /  50  20  50  20  30
APALACHICOLA  86  74  89  75  90 /  70  20  40  20  20

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AL...NONE.
GM...NONE.
&&

NEAR TERM...MOORE
SHORT TERM...FOURNIER
LONG TERM...FOURNIER
AVIATION...HARRIGAN
MARINE...FOURNIER
FIRE WEATHER...HARRIGAN
HYDROLOGY...FOURNIER

In the hours before

Local storm report, Jul 5, 10:51 AM EDT, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1051 AM EDT SUN JUL 05 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 AM     TSTM WND DMG     MAYHAW                  31.18N 84.88W
07/05/2015                   MILLER             GA   911 CALL CENTER

            POWERS LINE DOWN IN WESTERN MILLER COUNTY

&&

MOORE
Local storm report, Jul 5, 12:09 PM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1209 PM EDT SUN JUL 05 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1105 AM     TSTM WND DMG     FREEPORT                30.50N 86.14W
07/05/2015                   WALTON             FL   UTILITY COMPANY

            TREE DOWN ON POWER LINE AT HAMMOCK BAY.

&&

MOORE
Local storm report, Jul 5, 12:21 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1221 PM EDT SUN JUL 05 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1207 PM     MARINE TSTM WIND 6 WSW PANAMA CITY       30.14N 85.75W
07/05/2015  M50 MPH          BAY                FL   MESONET

            50 MPH GUST MEASURED WITH A PRIVATE WEATHER
            STATION...SITE KFLPANAM37 ON WUNDERGROUND

&&

DVD
Local storm report, Jul 5, 12:24 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1224 PM EDT SUN JUL 05 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 PM     TSTM WND GST     CEDAR GROVE             30.17N 85.62W
07/05/2015  M64 MPH          BAY                FL   TRAINED SPOTTER

            TRAINED SPOTTER RECORDED 63.6 MPH WINDS WITH HIS OWN
            EQUIPMENT IN GROVE.

&&

MOORE
Local storm report, Jul 5, 12:39 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1239 PM EDT SUN JUL 05 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1145 AM     TSTM WND DMG     LYNN HAVEN              30.24N 85.65W
07/05/2015                   BAY                FL   LAW ENFORCEMENT

            TREE DOWN IN LYNN HAVEN

&&

MOORE
Special weather statement, Jul 5, 12:53 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1253 PM EDT SUN JUL 5 2015

GAZ129-146>148-159>161-051745-
LOWNDES GA-BROOKS GA-LANIER GA-TIFT GA-COLQUITT GA-COOK GA-
BERRIEN GA-
1253 PM EDT SUN JUL 5 2015

...SIGNIFICANT WEATHER ADVISORY FOR LOWNDES...SOUTHERN TIFT...COOK...
BROOKS...EASTERN COLQUITT...BERRIEN AND LANIER COUNTIES UNTIL 145 PM
EDT...

AT 1252 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
GUSTY WINDS ASSOCIATED WITH THUNDERSTORMS ALONG A LINE EXTENDING
FROM NEAR ENIGMA TO 7 MILES SOUTHWEST OF ADEL TO 9 MILES NORTHEAST
OF MONTICELLO...AND MOVING EAST AT 35 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE...AND THE WIND GUSTS MAY
OCCUR WITH LITTLE TO NO RAIN OR LIGHTNING IN SOME LOCATIONS. WIND
GUSTS THIS STRONG COULD KNOCK DOWN A FEW ISOLATED TREES OR POWER
LINES.

LOCATIONS IMPACTED INCLUDE...
QUITMAN...VALDOSTA...TIFTON...LAKE PARK...LAKELAND...ADEL...
NASHVILLE...HAHIRA...SPARKS...ENIGMA...OMEGA...RAY CITY...LENOX...
ALAPAHA...PAVO...I-75 AT EXIT 16...PHILLIPSBURG...MOODY AIR FORCE
BASE...UNIONVILLE AND REMERTON.

LAT...LON 3085 8301 3085 8308 3080 8310 3080 8313
      3063 8314 3066 8374 3093 8374 3149 8359
      3150 8338 3148 8335 3147 8315 3140 8314
      3133 8306 3128 8304 3119 8305 3119 8298
      3113 8297 3087 8297
TIME...MOT...LOC 1652Z 270DEG 31KT 3142 8338 3105 8352 3065 8378

08-LAMERS

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 4, 8:24 PM EDTSevere Thunderstorm WarningTAEClay, Early, Randolph51 min
Jul 4, 8:26 PM EDTSpecial Weather StatementTAEQuitman34 min
Jul 4, 8:59 PM EDTSevere Thunderstorm WarningTAECalhoun, Clay, Early, Quitman, Randolph, Terrell61 min
Jul 4, 9:59 PM EDTSpecial Weather StatementTAELee, Terrell61 min
Jul 5, 9:55 AM EDTSevere Thunderstorm WarningTAEBaker, Calhoun, Early, Miller, Seminole65 min
Jul 5, 10:54 AM EDTSevere Thunderstorm WarningTAEBaker, Calhoun, Decatur, Dougherty, Early, Grady and 4 more66 min
Jul 5, 11:21 AM EDTSevere Thunderstorm WarningTAEDecatur, Grady54 min
Jul 5, 12:53 PM EDTSpecial Weather StatementTAEBerrien, Brooks, Cook, Lanier, Lowndes, Tift52 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.